Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Funny feeling in head extending to eyes making them blurry, red and warm face, severe body pain. Fibromyalgia flare up?

I think I have fibromialga but I am not sure. I seem to have flare ups when I work out. It seems to start with a funny feeling in my head that moves to my eyes making them painful and blurry. I feel like my face gets red and warm and then the pain in my body gets worse. I always have pain in my body but at times things seem worse than normal. Does this seem like an onset of a flare up?
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

The main features to diagnose Fibromyalgia are:
a history of widespread pain (neck to low back) and pain in 11 of 18 tender points on digital palpation also there might be poor sleep pattern, fatigue.

So, the diagnosis can be made only after proper physical examination. Your symptoms may be due to some other conditions also.

Hope this helps!
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor